Hi,Dave I have had skinny bowel movements since I started using Humira and I know how frustrating it is cause at least when you have the (D's) all the time your in and out of the bathroom quick but you still go a lot but with these skinny bowel movements you feel like you are going to be sitting there foe hours I don't know about
u but for me it feels like my bowels are never empty so I continue to sit there and there is some strain which is also not good,but I don't believe that a liquid diet would help you not on less you feel like there is a flare-up coming on or you are in a lot of pain and could possibly have a bowel obstruction due to the narrowing in the bowel have they done a scope on u to see if were u had your resections it is in fact narrowing in one place. I hope everyone has a great night I know I will the sleeping pills are kicking in so time for bed I'm glad I'm back with all my buddies here on the forum. Jenn
Had Crohns 17 years had numerous bowel resections,fistulas,fissures,hemmies,kidney problems,fibro,arthritis,dignosed at 13 had GI feeding tube,nasal feeding tube,cental lines,ports,4 ruptured bowel emergency surgeries,TMJ,depression,current meds are Hydromorphone,30 ,Hydromophome,8 ,Ketoprofen,100 ,Trazadone,50 ,Lorazepam,10 ,Zopliclone,5 ,atriplyine,75 ,Losac,50 Tylenol Athritis ,B-12 injections ,Iron injections ,Gravol,75 Predisone,5mg ,Humira,40mg once a week.Still looking for the doctor with all the answers if you find him forward him to me please.P.S my bathroom is the nicest room in my house cause i spend so much time there,i am thinking about installing the computer and maybe a hot-dog stand.